# SDR FDEA201610263695

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA60124
- Condition: Dented
- Location: Bs 1785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN AT STATION 1785 CENTER CARGO DOOR AFT JAMB 8 INCHES ABOVE SKIN SPLICE WITH DENT AT LONGERON 36 RIGHT.  REPAIRED IAW EA 8-5320-T0317635C PART 2.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
